PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 58(72), pp. 106--116 (1995)
Measuring asymptotic convexity
A.A. Balkema, J.L. Geluk and L. de HaanEconometric Institute, Erasmus University Rotterdam, P.O. Box 1738, 3000 DR Rotterdam, The Netherlands and Department of Mathematics, University of Amsterdam Plantage Muidergracht 24, NL-1018 TV Amsterdam, The Netherlands
Abstract: We study a class of functions which are almost convex in a certain sense for large values of the argument. For this class of functions an Abel--Tauber theorem is proved.
Classification (MSC2000): 26A12, 40E05
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts